# SDR IPXA2021100974769

- Difficulty date: October 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 21,832 hours, 13,825 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A57960775221
- Condition: None
- Location: Rt Wing O/B Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300RT WING O/B FLAP O/B STATIC WICK BASE DIBONDED. AFTER FURTHER INVESTIGATION FOUND FLAP SKIN WITH CORROSION. MATERIAL REMOVED DOWN TO 0.043' (78%) WITH SOME CORROSION STILL REMAINING.ACCOMPLISHED DOUBLER SKIN REPAIRED PER EA #300-5754-27-A2710.
